# SDR COMA0060091

- Difficulty date: January 21, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N929CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7035
- System (JASC): 2120 · Air Distribution System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DISPLAY COOL CAUTION MESSAGE.  CLEANED DUST FROM THE CRT DISPLAY SCREENS.
